Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Anyone take Buspar?  (Read 157 times)

0 Members and 1 Guest are viewing this topic.

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 1326
  • Country: us
  • Rec's: 18
  • Gender: Female
  • Mood: Lazy
    Lazy
    • Poke This Member
Anyone take Buspar?
« on: March 08, 2014, 08:11:57 PM »
More people seem to be on this board than the medication one so I figured I'd post this here...
My daughter just started taking Buspar and about 45 minutes after she takes it she gets what she describes as body zaps on and off for only about 15 minutes.  Then she's fine.    She's worried its "doing" something to her and she's afraid to take it (though she still IS taking it, but she's nervous about it) - she's only been taking it about a week.  Does this sound like a normal side effect?
Bookmark and Share

Offline ARose318

  • Jr. Member
  • **
  • Posts: 69
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Anyone take Buspar?
« Reply #1 on: March 08, 2014, 09:32:15 PM »
You'll probably get better answers on the medication board.

I haven't heard of the brain zaps, but I have heard of people getting dizziness 30-60 minutes after taking the pill (but it goes away shortly)

Any concerns are best addressed with your Dr.
Bookmark and Share

Offline Mom21

  • Full Member
  • ***
  • Posts: 129
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Anyone take Buspar?
« Reply #2 on: March 09, 2014, 09:42:14 AM »
I was put on Buspar and I never had zaps, but it did cause me to be dizzy. I had to switch to Lexapro because of that.
Bookmark and Share

Offline dadsgirl9644

  • Newbie
  • *
  • Posts: 8
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Anyone take Buspar?
« Reply #3 on: March 09, 2014, 08:17:27 PM »
I took buspar over a year ago, I started out fine then started getting what I called " tingling" feelings/sensation about 15 or 20 after taking it and lasting about 15 mins. Dr took me off said it sounded as if I was starting to have a reaction.  I take lexapro now.
good luck to your daughter
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
3010 Views
Last post September 12, 2006, 11:45:03 AM
by Josie
13 Replies
7010 Views
Last post June 30, 2010, 07:20:26 AM
by mom2boys
3 Replies
1501 Views
Last post October 08, 2010, 06:44:21 PM
by antiMe
4 Replies
5285 Views
Last post November 24, 2010, 12:25:44 AM
by bryan3000
2 Replies
827 Views
Last post April 22, 2011, 02:19:12 PM
by ScaredLukeSkywalker

anything